# SDR DHL2002805030

- Difficulty date: January 10, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT LT CUSP EXTRUSION TO FRAME JOINT FITTING .5 INCH CRACK, STA 1060.
